# SDR CA970530009

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 369D2161311N
- Condition: Debonding
- Location: Tail Rotor
- Part time: 2,782 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NEW LEADING EDGE INSTALLED PER MDHS NOTICE 187 PT.II  .. LEADING EDGE STRIP FOUND STARTING TO DELAMINATE 18 CMS FROM TIP AND 3 CM TOWARD ROOT. BLADE FLOWN 111.4 HOURS AFTER REPAIR .
